# SDR IPXA2020081759132

- Difficulty date: August 6, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: APB73512
- Condition: Cracked
- Location: Tank To Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  UPPER AUX TANK TEE TO BULKHEAD FITTING IS CRACKED AT STA. X= -46.  REMOVED, FABRICATED AND REPLACXED TEE FITTING IAW DWG.  APB7351 AND SRM 51-33-01. (MINOR)
